DOI 10.1016/s0190-9622(86)70159-x
Cutaneous manifestations associated with the presence of the lupus anticoagulant. A report of two cases and a review of the literature.
Аннотация
Two patients with the lupus anticoagulant exhibited unusual cutaneous manifestations. They both fulfilled four criteria for systemic lupus erythematosus and had experienced deep venous thrombosis. The first patient suffered from a leg ulcer that resembled a pyoderma gangrenosum. The second patient presented erythematous and purplish macules on the fingertips. The histologic studies showed only microthrombosis in the dermal vessels without vasculitis, although such lesions in systemic lupus erythematosus are usually attributed to vasculitis. The association of these cutaneous lesions with lupus anticoagulant has never been reported. It is likely that this association is not fortuitous. After a review of the literature, it seems possible to individualize a new syndrome characterized by the presence of a subgroup of antiphospholipid antibodies. Thrombosis, spontaneous abortions, neurologic manifestations, pulmonary hypertension, positive results of a Coombs' test, and thrombocytopenia can be included in this syndrome, which overlaps with systemic lupus erythematosus. Certain cutaneous symptoms are associated with the presence of lupus anticoagulant or other antiphospholipid antibodies: leg ulcers, distal cutaneous ischemia, widespread cutaneous necrosis, and livedo. They can be considered as the dermatologic manifestations of this syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.